# SDR CA090226006

- Difficulty date: February 24, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 40,322 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Cracked
- Location: Cockit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE RT COCKPIT HEATED WINDSHIELD OUTER GLASS PANE SHATTERED. CABIN PRESSURE WAS REDUCED AND THE CREW ELECTED TO RETURN TO THE AIRPORT WITHOUT ANY FURTHER INCIDENT.   MX INSPECTED THE WINDOW AND FOUND NO CAUSE FOR THE BROKEN GLASS PANE.   MX HAS SINCE REPLACED THE WINDSHIELD AND THE FAILURE DATA SENT TO THE MFR AS REQUESTED SO THEY CAN INVESTIGATE THE CAUSE.
